EconPapers    
Economics at your fingertips  
 

Reverses of Jensen’s Integral Inequality and Applications: A Survey of Recent Results

Silvestru Sever Dragomir ()
Additional contact information
Silvestru Sever Dragomir: Victoria University

A chapter in Applications of Nonlinear Analysis, 2018, pp 193-263 from Springer

Abstract: Abstract Several new reverses of the celebrated Jensen’s inequality for convex functions and Lebesgue integral on measurable spaces are surveyed. Applications for weighted discrete means, to Hölder inequality, Cauchy-Bunyakovsky-Schwarz inequality and for f-divergence measures in information theory are also given. Finally, applications for functions of selfadjoint operators in Hilbert spaces with some examples of interest are also provided.

Date: 2018
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-89815-5_8

Ordering information: This item can be ordered from
http://www.springer.com/9783319898155

DOI: 10.1007/978-3-319-89815-5_8

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-89815-5_8